Über uneigentliche Somen

H. Beck

Mathematische Annalen (1922)

  • Volume: 87, page 152-155
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Beck, H.. "Über uneigentliche Somen." Mathematische Annalen 87 (1922): 152-155. <http://eudml.org/doc/158965>.

author = {Beck, H.},
journal = {Mathematische Annalen},
pages = {152-155},
title = {Über uneigentliche Somen},
url = {http://eudml.org/doc/158965},
volume = {87},
year = {1922},

AU - Beck, H.
TI - Über uneigentliche Somen
JO - Mathematische Annalen
PY - 1922
VL - 87
SP - 152
EP - 155
UR - http://eudml.org/doc/158965
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.